# SDR TC8A99005

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45679
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Nr 3 Hyd Syst
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

NO FLIGHT, RETURN TO RAMP TO SERVICE HYDRAULICS.  HYDRAULICS DROPPED APPROXIMATELY 5 GALLONS ON TAXI OUT.  SERVICED HYDRAULICS, FIXED LEAK ON NR 3 ENGINE.
